# SDR CAL951078

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244131
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT NR 1495 - BOS - THE NR 2 ENGINE SURGED ON TAKEOFF ROLL AT V1.  THE TAKEOFF WAS CONTINUED AND ENGINE POWER WAS REDUCED TO KEEP EGT BELOW REDLINE.  THE NR 2 ENGINE WOULD ONLY DEVELOP ABOUT 50 PERCENT POWER.  THE AIRCRAFT WAS RETURNED TO BOS WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND THE NR 2 ENGINE 13TH STAGE CROSSOVER DUCT RUPTURED.  THE 13TH STAGE DUCT WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AND ALL PARAMETERS WERE WITHTIN LIMITS WITH NO DUCT LEAKS NOTED.  (M)
